# SDR IXXA20250418001

- Difficulty date: March 27, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T501922
- Condition: Corroded
- Location: Zone 100
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE INTERCOSTAL CORRODED TO EXFOLIATION @ STA 478 TO STA 500, APPROX. RBL 34 REF HAECO WO 320011 NR35320
